# SDR 96ZZZX5681

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825LF
- Make and model: Bolkms BO105CBS
- Aircraft serial: 796
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: DK040
- Condition: Defective
- Location: Epr Press
- Part time: 313 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER DEFECTIVE.  HIGH PRESSURE READINGS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
